Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Existence of closed timelike geodesics in Lorentz spaces


Author: Frank J. Tipler
Journal: Proc. Amer. Math. Soc. 76 (1979), 145-147
MSC: Primary 83C15; Secondary 53C50
MathSciNet review: 534406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain classes of compact four-dimensional Lorentz spaces are shown to possess at least one closed timelike geodesic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 83C15, 53C50

Retrieve articles in all journals with MSC: 83C15, 53C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534406-6
PII: S 0002-9939(1979)0534406-6
Keywords: Lorentz manifolds, closed geodesics, compact manifolds, covering space, global hyperbolicity, global analysis
Article copyright: © Copyright 1979 American Mathematical Society